# SDR 96ZZZX2401

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6604C
- Make and model: Cessna 414A
- Aircraft serial: 414A0030
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Connector Plug
- Part number: MS3106A10S
- Condition: Pins Stripped
- Location: Tachometer Gen
- Component: MS250382
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE TACHOMETER FAILED ON TAKEOFF ROLL.  PRE-INSPECTION, CONNECTOR PLUG SECURED AND SAFETIED.  IT WAS DISCOVERED THE LEFT TACHOMETER GENERATOR ELECTRICAL CONNECTOR PLUG ELECTRICAL PINS HAD STRIPPED.  CONNECTOR PLUG REPLACED.  AIRCRAFT RETURNED TO SERVICE.
